ITEM METADATA RECORD
Title: Perturbations of planar algebras
Authors: Das, Paramita * ×
Ghosh, Shami *
Gupta, Ved * #
Issue Date: 2014
Publisher: Societates Mathematicae
Series Title: Mathematica Scandinavica vol:114 issue:1 pages:38-85
ISSN: 0025-5521
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science